# SDR 2001UALA02132

- Difficulty date: October 15, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 46,692 hours, 5,756 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME WEB AT STATION 620 RBL 40 PUNCTURED.  MAJOR REPAIR ACCOMPLISHED TO FORWARD PIT WEB AT STATION 620  RBL 40.
